# SDR ASOA201000564

- Difficulty date: April 2, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE INTERMITTENTLY PULLS AT 40 LBS (16 LBS ALLOWED).  (RESOLVED ON W/O: 154347 TASKCARD: N/R-00136) PERFORMED ADJUSTMENT OF PAX DOOR INNER HANDLE IAW AMM 52-11-25-830-801 SUBTASK 52-11-25-820-003, STEP AC, STEPS 5 THRU 10.  RETESTED PAX DOOR INNER HANDLE PULL TEST, PULLED A T(15 LBS). NO DEFECTS NOTED AT THIS TIME IAW AMM 52-11-25-720-801. (CLOSED)
